About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 454831, 22 pages
http://dx.doi.org/10.1155/2012/454831
Research Article

FDM for Elliptic Equations with Bitsadze-Samarskii-Dirichlet Conditions

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Mathematics, ITTU, 74400 Ashgabat, Turkmenistan

Received 8 April 2012; Accepted 6 May 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Allaberen Ashyralyev and Fatma Songul Ozesenli Tetikoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allaberen Ashyralyev and Fatma Songul Ozesenli Tetikoglu, “FDM for Elliptic Equations with Bitsadze-Samarskii-Dirichlet Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 454831, 22 pages, 2012. doi:10.1155/2012/454831